# SDR USAA2014021800003

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 44,092 hours, 16,154 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SLIDES 4L & 4R HARD TO ARM & DISARM.  MX REMOVED DEBRIS FROM UNDER GIRT BARS, CHECKED GOOD.
